Ein einfacher Beweis der Stirlingschen Formel.

H.-J. Kanold

Elemente der Mathematik (1969)

  • Volume: 24, page 109-110
  • ISSN: 0013-6018; 1420-8962/e

How to cite


Kanold, H.-J.. "Ein einfacher Beweis der Stirlingschen Formel.." Elemente der Mathematik 24 (1969): 109-110. <http://eudml.org/doc/140940>.

author = {Kanold, H.-J.},
journal = {Elemente der Mathematik},
keywords = {Analysis},
pages = {109-110},
title = {Ein einfacher Beweis der Stirlingschen Formel.},
url = {http://eudml.org/doc/140940},
volume = {24},
year = {1969},

AU - Kanold, H.-J.
TI - Ein einfacher Beweis der Stirlingschen Formel.
JO - Elemente der Mathematik
PY - 1969
VL - 24
SP - 109
EP - 110
KW - Analysis
UR - http://eudml.org/doc/140940
ER -

NotesEmbed ?


You must be logged in to post comments.

To embed these notes on your page include the following JavaScript code on your page where you want the notes to appear.

Only the controls for the widget will be shown in your chosen language. Notes will be shown in their authored language.

Tells the widget how many notes to show per page. You can cycle through additional notes using the next and previous controls.


Note: Best practice suggests putting the JavaScript code just before the closing </body> tag.